CSpace
Asymptotic behavior of the divergence on loop spaces over a compact Riemannian manifold
Li, XD
1998-02-01
Source PublicationCHINESE SCIENCE BULLETIN
ISSN1001-6538
Volume43Issue:4Pages:272-274
AbstractThe asymptotic behavior of the divergence on loop space is studied over a compact Riemannian manifold via quasi-sure analysis. A Sobolev estimate plays a crucial role.
Keyworddivergence exponential integrability Sobolev estimate
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:000073185200003
PublisherSCIENCE PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/13446
Collection中国科学院数学与系统科学研究院
Corresponding AuthorLi, XD
AffiliationChinese Acad Sci, Inst Appl Math, Probabil Lab, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Li, XD. Asymptotic behavior of the divergence on loop spaces over a compact Riemannian manifold[J]. CHINESE SCIENCE BULLETIN,1998,43(4):272-274.
APA Li, XD.(1998).Asymptotic behavior of the divergence on loop spaces over a compact Riemannian manifold.CHINESE SCIENCE BULLETIN,43(4),272-274.
MLA Li, XD."Asymptotic behavior of the divergence on loop spaces over a compact Riemannian manifold".CHINESE SCIENCE BULLETIN 43.4(1998):272-274.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li, XD]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li, XD]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li, XD]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.